On the plane-width of graphs

Kamiński M, Medvedev P, Milanič M (2009)
Electronic Notes in Discrete Mathematics 34: 633-637.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Kamiński M, Medvedev P, Milanič M. On the plane-width of graphs. Electronic Notes in Discrete Mathematics. 2009;34:633-637.
Kamiński, M., Medvedev, P., & Milanič, M. (2009). On the plane-width of graphs. Electronic Notes in Discrete Mathematics, 34, 633-637.
Kamiński, M., Medvedev, P., and Milanič, M. (2009). On the plane-width of graphs. Electronic Notes in Discrete Mathematics 34, 633-637.
Kamiński, M., Medvedev, P., & Milanič, M., 2009. On the plane-width of graphs. Electronic Notes in Discrete Mathematics, 34, p 633-637.
M. Kamiński, P. Medvedev, and M. Milanič, “On the plane-width of graphs”, Electronic Notes in Discrete Mathematics, vol. 34, 2009, pp. 633-637.
Kamiński, M., Medvedev, P., Milanič, M.: On the plane-width of graphs. Electronic Notes in Discrete Mathematics. 34, 633-637 (2009).
Kamiński, Marcin, Medvedev, Paul, and Milanič, Martin. “On the plane-width of graphs”. Electronic Notes in Discrete Mathematics 34 (2009): 633-637.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar